Journal article icon

Journal article

BMO and uniform estimates for multi-well problems

Abstract:

We establish optimal local regularity results for vector-valued extremals and minimizers of variational integrals whose integrand is the squared distance function to a compact set K in matrix space MN×n. The optimality is illustrated by explicit examples showing that, in the nonconvex case, minimizers need not be locally Lipschitz. This is in contrast to the case when the set K is suitably convex, where we show that extremals are locally Lipschitz continuous. The results rely on the special s...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00229-012-0531-8

Authors


Dolzmann, G More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
MANUSCRIPTA MATHEMATICA
Volume:
140
Issue:
1-2
Pages:
83-114
Publication date:
2013-01-05
DOI:
EISSN:
1432-1785
ISSN:
0025-2611
URN:
uuid:fc74f6c3-02c3-4f74-8edd-16ccdd7614da
Source identifiers:
377372
Local pid:
pubs:377372
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP